RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1944, Issue 10, Pages 34–44 (Mi umn8790)  

This article is cited in 13 scientific papers (total in 14 papers)

Surveys and Translations
Series of lectures on visual geometry

On certain geometrical properties of closed curves

L. G. Shnirel'man


Full text: PDF file (1368 kB)

Bibliographic databases:

Citation: L. G. Shnirel'man, “On certain geometrical properties of closed curves”, Uspekhi Mat. Nauk, 1944, no. 10, 34–44

Citation in format AMSBIB
\Bibitem{Shn44}
\by L.~G.~Shnirel'man
\paper On certain geometrical properties of closed curves
\jour Uspekhi Mat. Nauk
\yr 1944
\issue 10
\pages 34--44
\mathnet{http://mi.mathnet.ru/umn8790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=12531}
\zmath{https://zbmath.org/?q=an:0060.35107}


Linking options:
  • http://mi.mathnet.ru/eng/umn8790
  • http://mi.mathnet.ru/eng/umn/y1944/i10/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Makeev, “Quadrangles inscribed in a closed curve”, Math. Notes, 57:1 (1995), 91–93  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Makeev, “On quadrangles inscribed in a closed curve and the vertices of the curve”, J. Math. Sci. (N. Y.), 131:1 (2005), 5395–5400  mathnet  crossref  mathscinet  zmath  elib
    3. V. V. Prasolov, “Pryamougolniki na krivoi i vlozheniya lista Mebiusa”, Matem. prosv., ser. 3, 8, Izd-vo MTsNMO, M., 2004, 127–131  mathnet
    4. V. V. Makeev, “On some geometric properties of closed special curves and of convex bodies”, St. Petersburg Math. J., 16:5 (2005), 815–820  mathnet  crossref  mathscinet  zmath
    5. V. V. Makeev, “On approximation of two-dimensional sections of convex bodies by disks and ellipses”, St. Petersburg Math. J., 16:6 (2005), 1043–1049  mathnet  crossref  mathscinet  zmath
    6. V. V. Makeev, “Inscribed and circumscribed polyhedra for a convex body and continuous functions on a sphere in Euclidean space”, St. Petersburg Math. J., 18:6 (2007), 997–1009  mathnet  crossref  mathscinet  zmath  elib
    7. V. V. Makeev, “Some extremal problems for vector bundles”, St. Petersburg Math. J., 19:2 (2008), 261–277  mathnet  crossref  mathscinet  zmath  isi  elib
    8. R. N. Karasev, “Topological methods in combinatorial geometry”, Russian Math. Surveys, 63:6 (2008), 1031–1078  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. V. V. Makeev, “On pyramids in a three-dimensional normed space”, J. Math. Sci. (N. Y.), 161:3 (2009), 427–430  mathnet  crossref  zmath  elib
    10. V. V. Makeev, “On polygons inscribed in a closed space curve”, J. Math. Sci. (N. Y.), 175:5 (2011), 556–558  mathnet  crossref
    11. Karasev, RN, “The genus and the category of configuration spaces”, Topology and Its Applications, 156:14 (2009), 2406  crossref  isi  elib
    12. Vrecica S.T., Zivaljevic R.T., “Fulton-Macpherson Compactification, Cyclohedra, and the Polygonal Pegs Problem”, Isr. J. Math., 184:1 (2011), 221–249  crossref  isi
    13. V. V. Makeev, “Triangular and quadrangular pyramids in a three-dimensional normed space”, J. Math. Sci. (N. Y.), 212:5 (2016), 544–549  mathnet  crossref
    14. V. V. Makeev, “On polygons inscribed into a convex figure”, J. Math. Sci. (N. Y.), 212:5 (2016), 527–530  mathnet  crossref
  • Успехи математических наук
    Number of views:
    This page:895
    Full text:414
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020